Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizziness, weird feeling in stomach, severe bleeding with back pain. Miscarriage?

i have been gettin little tiny dissy spells for about teo werks now nd feeling somthing im my stomach i wAs starting to think i was pregnant also yesterday at work got a very sudden nd quick sharp pain in my stomach. this morning i wake up go to the bathroom ( shit ) out alot ofblood nd it dint look to have much for feciss in it nd i auto matically thiught misscarage nd now i am having a little sharp pain in my back what could be casing this or am i right anout the misscarage i have had one before but the plecenta came out right away nd it was just like my period with cramps extra email me YYYY@YYYY
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears to be the infection, or may be the anemia. I advise you to consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms hematinics, fluconazole, cifixime, and ornidazole.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Wed, 1 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor